Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 174, NWS Dodge City, KS

June 18, 2013Trego County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 18, 2013, 5:07 PM CDT for Trego County, Kansas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2013, 5:07 PM CDT (22:07 UTC)
Expired
Jun 18, 2013, 6:00 PM CDT
In force
53 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Trego County, KS

The radar

The Dodge City radar (KDDC), 143 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2013-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 469 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2013-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
469 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1285 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

497 
WUUS53 KDDC 182207
SVRDDC
KSC195-182300-
/O.NEW.KDDC.SV.W.0174.130618T2207Z-130618T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
507 PM CDT TUE JUN 18 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN TREGO COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 600 PM CDT

* AT 505 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
  WAKEENEY...AND MOVING SOUTHEAST AT 10 MPH. ANOTHER SEVERE 
  THUNDERSTORM WAS LOCATED 16 MILES NORTH OF COLLYER...ALSO MOVING
  SOUTHEAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  COLLYER...VODA...WAKEENEY...OGALLAH AND RIGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3911 9961 3911 9960 3889 9960 3889 10015
      3896 10016 3896 10015 3913 10015 3914 10000
      3914 9961
TIME...MOT...LOC 2207Z 324DEG 9KT 3912 9989

HAIL...1.00IN
WIND...60MPH

$$

UMSCHEID
2 follow-up statements
209 
WWUS53 KDDC 182239
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
539 PM CDT TUE JUN 18 2013

KSC195-182300-
/O.CON.KDDC.SV.W.0174.000000T0000Z-130618T2300Z/
TREGO KS-
539 PM CDT TUE JUN 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN TREGO
COUNTY UNTIL 600 PM CDT...

AT 537 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VODA...AND
MOVING SOUTH AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
COLLYER...VODA...WAKEENEY...OGALLAH AND RIGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3911 9961 3911 9960 3889 9960 3889 10015
      3896 10016 3896 10015 3913 10015 3914 10000
      3914 9961
TIME...MOT...LOC 2239Z 339DEG 13KT 3908 10004

HAIL...1.00IN
WIND...60MPH

$$

UMSCHEID
829 
WWUS53 KDDC 182253
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
553 PM CDT TUE JUN 18 2013

KSC195-182303-
/O.EXP.KDDC.SV.W.0174.000000T0000Z-130618T2300Z/
TREGO KS-
553 PM CDT TUE JUN 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TREGO COUNTY WILL
EXPIRE AT 600 PM CDT/500 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3911 9961 3911 9960 3889 9960 3889 10015
      3896 10016 3896 10015 3913 10015 3914 10000
      3914 9961
TIME...MOT...LOC 2253Z 339DEG 13KT 3903 10002

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 1:00 PM CDT, 4 hours 7 minutes earlier.

Area forecast discussion, Jun 18, 1:00 PM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
100 PM CDT TUE JUN 18 2013

...UPDATE TO SHORT TERM DISCUSSION...

.SYNOPSIS...
ISSUED AT 1000 AM CDT TUE JUN 18 2013

THE 18.12Z 250 HPA RAOB MAP SHOWED TWO JET STREAK ACROSS THE CONUS.
ONE 95 KT STREAK ACROSS THE PACIFIC NORTHWEST AND ANOTHER 115 KT STREAK
ACROSS THE NORTHEAST. FLOW ACROSS THE CENTRAL PLAINS WAS WESTERLY AROUND
60 KT. AT 500 HPA, A LARGE 550 DM CYCLONE WAS LOCATED JUST OFFSHORE
OF WASHINGTON STATE. FAIRLY COLD MID LEVEL TEMPERATURES AROUND -24 DEG
C WERE ASSOCIATED WITH SAID FEATURE. DOWNSTREAM, A FEW SHORTWAVE TROFS
WERE MOVING ACROSS THE UPPER MIDWEST AND INTO THE OHIO RIVER VALLEY.
ANOTHER DEEP CYCLONE WAS LOCATED ACROSS SE CANADA WITH MID LEVEL TEMPS
AROUND -28 DEG C. AT 700 HPA, LESS OF AN UPSLOPE FLOW PATTERN WAS NOTED
AT KDDC. TEMPS WERE FAIRLY UNCHANGED FROM YESTERDAYS 12Z FLIGHT...STILL
@ 8 DEG C. SLIGHT COOLING WAS NOTED AT 850 HPA @ KDDC WITH THE OBSERVED
VALUE AT 18 DEG C INSTEAD OF 20 DEG C. AGAIN, LESS OF AN UPSLOPE FLOW
PATTERN WAS NOTED IN THE WIND FIELD. AT THE SFC, A STATIONARY FRONT
WAS NOTED ACROSS COLORADO EXTENDING SOUTHWARD TO THE TEXAS PANHANDLE.
TROPICAL DEPRESSION TWO WAS LOCATED @ 17.9N 90.0W @ 15Z.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 100 PM CDT TUE JUN 18 2013

TONIGHT:

KDDC WSR-88D INDICATING RETURNED POWER THIS AFTERNOON. THIS ACTIVITY
IS IN RESPONSE TO A WEAK WAVE MOVING OUT OF NW KANSAS AND SURFACE CONVERGENCE.
SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND EVENING AND
WILL EVENTUALLY SPREAD EAST OR SOUTHEAST. A FEW SEVERE STRONG OR SEVERE
STORMS ARE POSSIBLE, HOWEVER, SHEAR IS PRETTY WEAK. OVERNIGHT LOWS WILL
BE SLIGHTLY HIGHER AS DEWPOINTS ARE A DEGREE OR TWO HIGHER...MID 60S.

TOMORROW:

EARLY CONVECTION WILL STILL BE POSSIBLE WEDNESDAY MORNING ALONG A SFC
CONVERGENCE LINE AND WEAK UPPER LEVEL WAVE MOVING ACROSS THE REGION.
HAVE PRECIPITATION PROBABILITY PERCENTAGE POINTS PEAKING AT 18Z AND
THEN TAPERING THROUGH THE REST OF THE AFTERNOON AS THE WAVE AND RESULTANT
SUPPORT MOVES EAST. HIGHS TOMORROW WILL BE IN THE MID 80S TO MID 90S.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 1243 PM CDT TUE JUN 18 2013

WEDNESDAY NIGHT THROUGH FRIDAY:
A RETURN TO HOT WEATHER IS EXPECTED FOR LATE IN THE WEEK AS VERY
WARM 850-700MB DOWNSLOPE-WARMED AIR ADVECTS EAST INTO WESTERN
KANSAS. WHILE ORGANIZED THUNDERSTORM ACTIVITY IS NOT
ANTICIPATED...THE WEDNESDAY NIGHT PERIOD WILL HAVE TO BE WATCHED
MAINLY ACROSS CENTRAL AND SOUTH-CENTRAL KANSAS AS A SHORTWAVE
DISTURBANCE MOVES ACROSS KANSAS (SUBTROPICAL IN NATURE AS THE MAIN
POLAR JET TROUGH WILL BE WELL OFF TO THE NORTHWEST). THE GLOBAL
MODELS SEEM TO BE FAIRLY PERSISTENT IN SHOWING A CONVECTIVE QPF
SIGNAL ROLLING EAST ACROSS KANSAS WEDNESDAY EVENING WHICH SEEMS TO
BE TIED TO WARM FRONTOGENESIS IN THE 800-700MB LAYER. ANY CONVECTIVE
THREAT SHOULD BE EARLY IN THE EVENING ACROSS MAINLY THE FAR EASTERN
COUNTIES (GENERALLY EAST OF HIGHWAY 183). THE DRYLINE WILL PUSH EAST
A BIT ON THURSDAY THANKS TO INCREASED SOUTHWESTERLY MOMENTUM IN THE
850-700MB LAYER. ALONG AND WEST OF THE DRYLINE...CRITICAL FIRE
WEATHER CONDITIONS WILL LIKELY DEVELOP AS SURFACE RH PLUMMETS TO THE
LOWER-MID TEENS PERCENT. ALONG THE DRYLINE BOTH THURSDAY AND
FRIDAY...AN ISOLATED THUNDERSTORM CANNOT BE RULED OUT AS CONVECTIVE
TEMPERATURE IS REACHED AND A CONTINUED RATHER MOIST AIRMASS EAST OF
THE DRYLINE BOTH THURSDAY AND FRIDAY EVENINGS (DEWPOINTS IN THE
UPPER 50S TO LOWER 60S). A SUBTROPICAL UPPER TROPOSPHERIC JET 45-50
KNOTS FROM NEW MEXICO INTO WESTERN KANSAS MAY PROVIDE ENOUGH DEEP
TROPOSPHERIC ASCENT AND SHEAR FOR A FEW SEVERE STORMS...BUT COVERAGE
AT THIS TIME LOOKS RATHER SPARSE... SO WILL ONLY BE GOING WITH
SLIGHT CHANCE POPS ACROSS THE FAR SOUTHWESTERN KANSAS COUNTIES FOR
NOW.

SATURDAY THROUGH TUESDAY:
DURING THIS TIME FRAME...A LARGE UPPER LOW ACROSS THE PACIFIC
NORTHWEST REGION/ADJACENT NORTHERN ROCKIES WILL LIFT NORTHEAST AND
BECOME ABSORBED IN THE POLAR JET STREAM FLOW IN SOUTHERN CANADA. A
SUBTROPICAL (YET RATHER WEAK) JET WILL CONTINUE FROM ARIZONA THROUGH
NEW MEXICO INTO THE CENTRAL HIGH PLAINS.  THIS SUBTROPICAL JET WILL
EVENTUALLY WEAKEN AS MID LEVEL ANTICYCLOGENESIS BEGINS ACROSS THE
SOUTHERN HIGH PLAINS. THIS RIDGE-BUILDING WILL MARK THE BEGINNING OF
THE TRADITIONAL SUMMER PATTERN AS A 595+ DECAMETER HIGH AT 500MB
WILL EVENTUALLY BECOME A DOMINANT FEATURE ACROSS THE
CENTRAL/SOUTH-CENTRAL CONUS. A SURFACE FRONT WILL LIKELY APPROACH
WESTERN KANSAS ON SUNDAY...HOWEVER THIS FRONT SHOULD DISSOLVE LATE
SUNDAY/SUNDAY NIGHT (ALTHOUGH NOT BEFORE SOME THUNDERSTORM CHANCES
ALONG THE FRONT). HIGHS EACH DAY IN THE MID TO UPPER 90S SEEM
LIKELY...WITH THE PERSISTENT 100-DEGREE HEAT EXPECTED ACROSS
NORTHWEST KANSAS AND INTO SOUTHWESTERN NEBRASKA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1200 PM CDT TUE JUN 18 2013

VFR CIGS EXPECTED THRU TAF PD. ISOLATED CONVECTION IS POSSIBLE THIS
AFTERNOON/EVENING, BUT CONFIDENCE IS LOW WITH TEMPORAL AND SPATIAL DISTRIBUTION
OF SAID ACTIVITY. WILL CONTINUE TO MONITOR. WINDS WILL BE SE/S
5-11 KT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  86  64  88  67 /  20  30  40  20
GCK  84  63  90  66 /  20  30  40  10
EHA  83  63  93  66 /  20  30  20  10
LBL  85  63  92  67 /  20  30  30  10
HYS  87  66  86  67 /  20  30  40  20
P28  90  67  87  68 /  20  30  30  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...SUGDEN
SHORT TERM...SUGDEN
LONG TERM...UMSCHEID
AVIATION...SUGDEN
Hazardous weather outlook, Jun 18, 4:22 AM CDT, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
422 AM CDT TUE JUN 18 2013

KSZ030-031-043>046-061>066-074>081-084>090-191000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
422 AM CDT TUE JUN 18 2013 /322 AM MDT TUE JUN 18 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE ALONG AND NEAR THE
COLORADO BORDER, AFTER 6 PM CDT THIS EVENING. THE MAIN SEVERE
RISKS WILL BE FOR HAIL UP TO QUARTER SIZE AND WIND GUSTS TO OVER
60 MPH, THROUGH ABOUT 9 PM CDT. THUNDERSTORMS WITH LIGHTNING WILL
MOVE FARTHER EAST INTO SOUTHWEST KANSAS OVERNIGHT, BUT ARE NOT
EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK FOR THUNDERSTORMS EACH LATE AFTERNOON
WEDNESDAY, AND THEN AGAIN FROM FRIDAY INTO MONDAY AFTERNOON. AT THIS
TIME, SEVERE THUNDERSTORMS DO NOT APPEAR LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE INITIATED THIS EVENING FROM 6 TO 9 PM
CDT, WEST OF A LINE FROM HAMILTON COUNTY TO MORTON COUNTY.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

12

In the hours before

Special weather statement, Jun 18, 3:12 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
312 PM CDT TUE JUN 18 2013

KSZ077-182115-
GRAY-
312 PM CDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GRAY COUNTY...

AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR CHARLESTON...MOVING EAST
AT 5 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THESE STORMS.

RESIDENTS IN WESTERN GRAY COUNTY...INCLUDING THE CITIES OF CHARLESTON
AND INGALLS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3799 10034 3759 10034 3766 10064 3799 10064
TIME...MOT...LOC 2013Z 283DEG 5KT 3787 10056

UMSCHEID
Local storm report, Jun 18, 3:51 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
351 PM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HAIL             11 W CIMARRON           37.81N 100.55W
06/18/2013  E1.00 INCH       GRAY               KS   PUBLIC

&&

MRUSSELL
Local storm report, Jun 18, 4:00 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
400 PM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             8 SSW INGALLS           37.73N 100.52W
06/18/2013  E1.00 INCH       GRAY               KS   LAW ENFORCEMENT

&&

MRUSSELL
Local storm report, Jun 18, 4:10 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
410 PM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             8 SSW INGALLS           37.73N 100.52W
06/18/2013  E1.00 INCH       GRAY               KS   PUBLIC

&&

JFINCH
Local storm report, Jun 18, 4:28 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
428 PM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             6 NNW MONTEZUMA         37.67N 100.49W
06/18/2013  E2.00 INCH       GRAY               KS   PUBLIC

&&

JFINCH
Local storm report, Jun 18, 5:03 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
503 PM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             15 SW CIMARRON          37.65N 100.54W
06/18/2013  E1.00 INCH       GRAY               KS   PUBLIC

&&

MRUSSELL

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 3:12 PM CDTSpecial Weather StatementDDCGray63 min
Jun 18, 3:27 PM CDTSevere Thunderstorm WarningDDCGray63 min
Jun 18, 4:20 PM CDTSevere Thunderstorm WarningDDCGray55 min
Jun 18, 5:19 PM CDTSpecial Weather StatementDDCEllis56 min
Jun 18, 5:34 PM CDTSevere Thunderstorm WarningDDCEllis56 min
Jun 18, 5:50 PM CDTFlash Flood WarningDDCEllis85 min
Jun 18, 6:23 PM CDTSevere Thunderstorm WarningDDCEllis, Rush67 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.